# SDR CALA2018030800870

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 62,949 hours, 13,266 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Monitor
- Part number: 76293290002
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN (LEFT, RIGHT, AND CENTER) HYDRAULIC SYSTEMS HYD PRESSURE (0 1=L, 02=R) FLUCTUATES DURING EDP OR ACMP OPERATION UPDATED MAA CODE FIX USING VENDOR MAA SCREEN LEFT SYSTEM HYDRAULIC SYSTEM LOSS. FOUND LEFT HYD SYSTEM QTY READING ZERO. CHECKED RESERVOIR QTY VIA SIGHT GLASS. CONFIRMED FULL BY TRYING TO SVC LEFT SYSTEM PER MM12-12-01. ACCOMPLISHED HYD SYS OPERATIONAL TEST PER MM29-11-00-501-715-896. ALL PUMPS AND PRESS INDICATIONS OPERATE NORMAL. HYD QTY LIGHT ILLUMINATED AND LEFT QTY STILL READING ZERO. REPLACED HYD RESERVOIR MONITOR UNIT PER MM29-33-01-401. ACCOMPLISHED OPERATION TEST AGAIN, ALL PRESSURE AND QTY INDICATIONS NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT 1291908  SN OFF 0670 MONITOR, HYDRAULIC  OFF 76-2932-9-0002 0670 ON 76-2932-9-0002 0340.
